MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION

ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION
Model Number 1000186-115
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.On oct 24th 2024, abbott vascular determined that a field action was required for specific lots of priority pack 20/30 w/115 rhv product.The product associated with this complaint is from the impacted population.
 
Event or Problem Description
It was reported that during the procedure, the 20/30 priority pack indeflator with rotating hemostatic valve was connected directly to an unspecified balloon when a leak was noted.Air was noted to enter through the sealing of the hose, as seen by air bubbles, and the pressure on the gauge decreased.Another indeflator was used to continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be confirmed.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed an indication of a product quality issue.Additionally, a review of the complaint handling database identified similar incidents from this lot.The investigation determined the reported difficulties appear to be a potential product quality issue.On october 24th, 2024, abbott vascular determined that a field safety corrective action is required for specific lots of 20/30 priority pack with copliot, 20/30 indeflator, priority pack 20/30 w/115 rhv, and ppak 20/30 with rhv.This action is being taken due to an increased potential for a leak in the indeflator under pressure or vacuum due to a gap in the hose snap fitting and o-rings from a specific supplier.
 
Event or Problem Description
N/a.

Brand Name
INDEFLATOR
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20632181
Report Number2024168-2024-13096
Device Sequence Number12798064
Product Code MAV
UDI-Device Identifier08717648015274
UDI-Public(01)08717648015274(17)260531(10)60566432
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K991102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number1000186-115
Device Catalogue Number1000186-115
Device Lot Number60566432
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNK
Patient Sequence Number1
Patient SexUnknown